# SDR UIEA2018072901572

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,527 hours, 17,894 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP. PERFORMED APU OPS TEST IAW AMM 49-11-00, NO DEFECTS NOTED NOTED NO FAULTS ON ECU BITE TEST IAW AMM 49-61-05.
